MathSciNet Relay Station
MathSciNet bibliographic data
MR2728047 42C05 (33C45 34A40 41A10)
Dimitrov, Dimitar K.; Nikolov, Geno P. Sharp bounds for the extreme zeros of classical orthogonal polynomials. J. Approx. Theory 162 (2010), no. 10, 1793–1804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement